# SDR ASAA2019012927974

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,078 hours, 12,691 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN WE HAD A DUAL FMC FAILURE (VTK ON BOTH NAV DISPLAYS). ABOUT 30 SECONDS LATER THE PROBLEM CLEARED AND OPS NORMAL. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801, NO FAULTS LOGGED. PERFORMED FIM 34-61 TASK 807 AND FOUND 1 FAULT (FMC-L PGM FAULT). LT AND RT FMC'S OPERATE NORMALLY AT THIS TIME - NO HISTORY IN 30 DAYS. THERE WAS AN INTERMITTENT FAULT THAT HAS CLEARED.
